Alert archive / Oregon / Wind Advisories in 2016
Wind Advisory 11, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Mar 12, 2016, 12:35 PM PST for 6 counties in Washington; 10 counties in Oregon. It took effect at Mar 13, 2016, 11:00 AM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2016, 12:35 PM PST (20:35 UTC)
- In effect from
- Mar 13, 2016, 11:00 AM PDT
- Expired
- Mar 13, 2016, 6:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Union County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 81 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
708 WWUS76 KPDT 122035 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1235 PM PST SAT MAR 12 2016 ...STRONG WINDS LATER SUNDAY ACROSS CENTRAL OREGON AND THE COLUMBIA BASIN... .A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE THROUGH THE AREA SUNDAY. THIS WILL CREATE GUSTY SOUTHWEST WINDS FROM CENTRAL OREGON INTO THE COLUMBIA BASIN. STRONGEST WINDS WILL BE IN THE AFTERNOON AND EVENING. ORZ044-507-508-510-511-WAZ027>029-131315- /O.NEW.KPDT.WI.Y.0011.160313T2000Z-160314T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...DUFUR... MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 1235 PM PST SAT MAR 12 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY. * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL BE INCREASING IN THE MORNING BECOMING STRONG IN THE AFTERNOON. * IMPACTS...GUSTS OF 40 TO 50 MPH CAN MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
526 WWUS76 KPDT 130554 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 954 PM PST SAT MAR 12 2016 ...STRONG WINDS SUNDAY ACROSS CENTRAL OREGON AND THE COLUMBIA BASIN... .A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE THROUGH THE AREA SUNDAY. THIS WILL CREATE GUSTY SOUTHWEST WINDS FROM CENTRAL OREGON INTO THE COLUMBIA BASIN. STRONGEST WINDS WILL BE IN THE AFTERNOON AND EVENING. ORZ049-131500- /O.EXB.KPDT.WI.Y.0011.160313T1800Z-160314T0300Z/ GRANDE RONDE VALLEY- 954 PM PST SAT MAR 12 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY FOR LADD AND PYLES CANYONS... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY. * WINDS...SOUTH 25 TO 40 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL BE INCREASING IN THE MORNING BECOMING STRONG IN THE AFTERNOON. * IMPACTS...GUSTS OF 40 TO 50 MPH CAN MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ044-507-508-510-511-WAZ027>029-131500- /O.CON.KPDT.WI.Y.0011.160313T2000Z-160314T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...DUFUR... MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 954 PM PST SAT MAR 12 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY... * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL BE INCREASING IN THE MORNING BECOMING STRONG IN THE AFTERNOON. * IMPACTS...GUSTS OF 40 TO 50 MPH CAN MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
338 WWUS76 KPDT 131259 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 559 AM PDT SUN MAR 13 2016 ...STRONG WINDS TODAY ACROSS CENTRAL OREGON AND THE COLUMBIA BASIN... .A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE THROUGH THE AREA TODAY. THIS WILL CREATE GUSTY SOUTHWEST WINDS FROM CENTRAL OREGON INTO THE COLUMBIA BASIN. STRONGEST WINDS WILL THIS AFTERNOON AND THIS EVENING. ORZ044-507-508-510-511-WAZ027>029-132200- /O.CON.KPDT.WI.Y.0011.160313T2000Z-160314T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...DUFUR... MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 559 AM PDT SUN MAR 13 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL BE INCREASING THIS MORNING BECOMING STRONG THIS AFTERNOON. * IMPACTS...GUSTS OF 40 TO 50 MPH CAN MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ049-132200- /O.CON.KPDT.WI.Y.0011.160313T1800Z-160314T0300Z/ GRANDE RONDE VALLEY- 559 AM PDT SUN MAR 13 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR LADD AND PYLES CANYONS... * WINDS...SOUTH 25 TO 40 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL BE INCREASING THIS MORNING BECOMING STRONG THIS AFTERNOON. * IMPACTS...GUSTS OF 40 TO 50 MPH CAN MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
021 WWUS76 KPDT 131947 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1247 PM PDT SUN MAR 13 2016 ...STRONG WINDS THIS AFTERNOON AND EVENING ACROSS CENTRAL OREGON AND THE COLUMBIA BASIN... .A LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EVENING. THIS WILL CREATE GUSTY SOUTHWEST WINDS FROM CENTRAL OREGON INTO THE COLUMBIA BASIN. ORZ044-507-508-510-511-WAZ027>029-140300- /O.CON.KPDT.WI.Y.0011.160313T2000Z-160314T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...DUFUR... MAUPIN...BEND...MADRAS...PRINEVILLE...REDMOND...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 1247 PM PDT SUN MAR 13 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL PEAK LATE THIS AFTERNOON AND EARLY EVENING THEN DIMINISH. * IMPACTS...GUSTS OF 40 TO 50 MPH CAN MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ049-140300- /O.CON.KPDT.WI.Y.0011.000000T0000Z-160314T0300Z/ GRANDE RONDE VALLEY- 1247 PM PDT SUN MAR 13 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR LADD AND PYLES CANYONS... * WINDS...SOUTH 25 TO 40 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL PEAK LATE THIS AFTERNOON THEN DIMINISH. * IMPACTS...GUSTS OF 40 TO 50 MPH CAN MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
792 WWUS76 KPDT 140100 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 600 PM PDT SUN MAR 13 2016 ORZ044-507-508-510-511-WAZ027>029-140200- /O.CAN.KPDT.WI.Y.0011.000000T0000Z-160314T0600Z/ LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- 600 PM PDT SUN MAR 13 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED FOLLOWING THE PASSAGE OF A COLD FRONT THIS AFTERNOON. WINDS WILL CONTINUE TO DECREASE THROUGH THE NIGHT. $$ ORZ049-140200- /O.CAN.KPDT.WI.Y.0011.000000T0000Z-160314T0300Z/ GRANDE RONDE VALLEY- 600 PM PDT SUN MAR 13 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED FOLLOWING THE PASSAGE OF A COLD FRONT THIS AFTERNOON. WINDS WILL CONTINUE TO DECREASE THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 12, 10:20 AM PST, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 12, 10:20 AM PST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PENDLETON OR 1020 AM PST SAT MAR 12 2016 CORRECTED PRODUCT FORMAT .SHORT TERM...SATELLITE SHOWING STRONG COLD FRONT MOVING ACROSS THE PACIFIC NORTHWEST THIS MORNING. EXPECT A PERIOD OF RAIN AS THE FRONTAL BOUNDARY MOVES THROUGH. COOL UNSTABLE AIRMASS BEHIND THE FRONT FOR CONTINUED SHOWERS LATER IN THE DAY. WINDS WILL INCREASE TODAY AS HIGHER WINDS ALOFT MIX DOWN IN THE UNSTABLE AIRMASS. EXPECT SOUTHWEST WINDS 15-30 MPH. SOME LIGHTNING OFFSHORE EARLY THIS MORNING. WILL MONITOR OVER THE NEXT FEW HOURS. MAY NEED TO UPDATE FORECAST AND ADD THUNDERSTORMS FOR THE AFTERNOON PERIOD. TEMPS TODAY WILL BE MID 40S TO MID 50S. ANOTHER STRONG SYSTEM MOVES ACROSS THE PAC NW SUNDAY WITH ADDITIONAL RAIN AND MOUNTAIN SNOW ALONG WITH WINDY CONDITIONS. 94 && .AVIATION...18Z TAFS...GENERALLY VFR OR MVFR CONDITIONS EXPECTED UNTIL 20Z TODAY, THEN VFR THROUGH THE REMAINDER OF FORECAST PERIOD. KPDT RADAR INDICATED AREAS OF RAIN MOVING ACROSS THE LOWER COLUMBIA BASIN AND FOOTHILLS OF BLUE MOUNTAINS THIS MORNING. RAIN WILL ALSO OCCUR AT KRDM AND KBDN THIS MORNING, THEN BECOME MORE CONVECTIVE IN THE AFTERNOON WITH VCSH POSSIBLE AT KBDN/KRDM UNTIL 13TH/02Z. AREAS OF RAIN WILL CONTINUE INTO THIS AFTERNOON AT KPDT, KPSC AND KALW IN RESPONSE TO A COLD FRONT THAT WILL SWEEP EAST OF THE CASCADES THIS AFTERNOON. AHEAD OF THE COLD FRONT EXPECT LOWERED CIGS BETWEEN 2500 TO 5000 FT AGL INTO THIS AFTERNOON. HOWEVER, CIGS AT KBDN AND KRDM WILL BE 1000 TO 1500 FT AGL UNTIL AROUND 20Z TODAY WHEN CLOUD BASES BECOME SCT AND RISE TO 3000 TO 5000 FT AGL. WINDS WILL INCREASE AND BE FROM OF THE SOUTHWEST TO WEST AT 15 TO 25 KTS THROUGH 13TH/02Z. SCT TO BKN CLOUDS 5000 TO 9000 FT AGL THIS EVENING AND OVERNIGHT OVER MOST OF THE AREA. WINDS DECREASE QUICKLY TO AOB 15 KTS AFTER 13TH/03Z. POLAN && .PREVIOUS DISCUSSION... /ISSUED 342 AM PST SAT MAR 12 2016/ SHORT TERM...TODAY THROUGH MONDAY...THE ATMOSPHERE WILL REMAIN UNSETTLED WITH A SERIES OF SHORTWAVES ROTATING AROUND A LARGE BROAD UPPER TROUGH ALOFT. THE NEXT SYSTEM TO AFFECT THE CWA WILL MOVE INTO THE REGION TODAY AND TONIGHT WITH RAIN AND HIGHER MOUNTAIN SNOW. IT WILL ALSO BECOME BREEZY TO WINDY IN OPEN EXPOSED AREAS. PRECIPITATION AMOUNTS WILL RANGE FROM A HALF INCH TO AN INCH IN THE MOUNTAINS...ESPECIALLY THE CASCADES. IN THE BASIN AND SURROUNDING VALLEYS EXPECT PERHAPS .1 TO .2 INCHES OF RAINFALL. THIS SYSTEM WILL DEPART THE AREA BUT THEN AN EVEN STRONGER SYSTEM WILL MOVE INTO THE AREA ON SUNDAY INTO SUNDAY NIGHT WITH MORE RAIN AND HIGHER MOUNTAIN SNOW AND BREEZY TO WINDY CONDITIONS. THEN ON MONDAY THE BROAD UPPER TROUGH WILL SHIFT EASTWARD WITH ABUNDANT MOISTURE THAT WILL MOVE ACROSS THE FORECAST AREA IN A NORTHWEST FLOW ALOFT. DRYING WILL BEGIN TO TAKE PLACE IN THE EXTENDED FORECAST PERIOD. THE MODELS ARE ADVERTISING SIGNIFICANT SNOW ACCUMULATIONS AT ELEVATIONS ABOVE PASS LEVELS SO AM NOT EXPECTING ANY NEED FOR WINTER WEATHER HIGHLIGHTS. TEMPERATURES THROUGH THE SHORT TERM PERIOD WILL BE NEAR NORMAL. 88 LONG TERM...MONDAY NIGHT THROUGH SATURDAY...THE FORECAST AREA WILL REMAIN IN AN ACTIVE NORTHWEST FLOW PATTERN FOR MONDAY NIGHT THROUGH ABOUT WEDNESDAY. DURING THIS PERIOD SEVERAL DISTURBANCES WILL ROLL THROUGH THE AREA IN THE MOIST NORTHWEST FLOW. THE LATEST GUIDANCE WAS IN FAIRLY GOOD AGREEMENT DURING THIS PERIOD...LEADING TO GOOD CONFIDENCE IN THE FORECAST. THE FORECAST WAS SHADED TOWARD THE LATEST GFS...AS IT SEEMS TO POTENTIALLY HAVE A BETTER HANDLE ON A WEAK SHORTWAVE PROGGED TO MOVE THROUGH TUESDAY NIGHT AND WEDNESDAY. ALSO ADJUSTED THE FORECAST TO SHOW MORE PRONOUNCED DOWNSLOPE AND UPSLOPE PRECIPITATION PATTERNS...AS IS TYPICALLY SEEN IN THESE NORTHWEST FLOW REGIMES. AS FOR SENSIBLE WEATHER...WITH THE NW DOWNSLOPING FLOW THE LOWER COLUMBIA BASIN SHOULD STAY MAINLY DRY DURING THIS TIME...WITH ONLY A SLIGHT CHANCE OF RAIN SHOWERS TUESDAY NIGHT AS THE ABOVE MENTIONED SHORTWAVE MOVES BY. THE MOUNTAINS WILL HAVE CHANCES FOR SNOW SHOWERS THROUGH THIS TIME PERIOD AS SNOW LEVELS HOVER BETWEEN 2000 TO 3500 FEET MONDAY NIGHT THROUGH WEDNESDAY MORNING. FOR WEDNESDAY NIGHT THROUGH FRIDAY NIGHT MUCH OF THE AREA WILL BE UNDER THE INFLUENCE OF A BUILDING UPPER LEVEL RIDGE. THIS UPPER RIDGE AND ASSOCIATED SURFACE HIGH PRESSURE WILL BRING DRY AND GENERALLY PLEASANT WEATHER TO THE REGION. HOWEVER... WITH THE DRY AIR MASS IN PLACE OVERNIGHT LOW TEMPERATURES MAY BE ON THE CHILLY SIDE THURSDAY...FRIDAY AND EVEN SATURDAY MORNING. THE CURRENT FORECAST IS CALLING FOR LOWS IN THE MID 20S TO LOWER 30S...EXCEPT UPPER 10S TO MID 20S MOUNTAINS ON THESE DAYS. THIS IS SEVERAL DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. 77 && .PRELIMINARY POINT TEMPS/POPS... PDT 52 39 55 37 / 60 40 60 40 ALW 54 40 55 39 / 70 40 60 50 PSC 55 37 55 40 / 60 30 60 30 YKM 53 32 50 33 / 60 30 60 30 HRI 55 37 55 39 / 60 30 60 30 ELN 48 30 45 30 / 60 30 60 40 RDM 49 33 49 30 / 70 50 70 50 LGD 51 34 49 35 / 70 50 60 50 GCD 49 31 48 33 / 70 50 60 60 DLS 53 36 51 38 / 80 50 70 50 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 94/99/88/77
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 2:25 PM PST | Winter Weather Advisory | PDT | 31 hr |
Nearby
Wind Advisories in Oregon, 2016Wind Advisories in Washington, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.